International Journal of Difference Equations (IJDE)

Volume 2, Number 2 December (2007)

 

CONTENTS

 

Oscillation of Fourth Order Nonlinear Difference Equations
pp. 123-137

Authors: Ravi P. Agarwal, Said R. Grace and Patricia J.Y.Wong

On the Oscillation of Solutions of Stochastic Difference Equations with State-Independent Perturbations

pp. 139-164

Authors: John A.D. Appleby and Alexandra Rodkina

A Transform Method in Discrete Fractional Calculus
pp. 165-176

Authors: Ferhan M. Atici and Paul W. Eloe

A Combinatorial Approach to Discrete Diffusion on a Segment
pp. 177-186

Authors: Richard Avery

On the Existence of Almost Periodic Solutions of a Nonlinear Volterra Difference Equation
pp. 187-196

Authors: Yoshihiro Hamaya

Extension of Discrete LQR–Problem to Symplectic Systems
pp. 197-208

Authors: Roman Hilscher and Vera Zeidan

Oscillation Properties of Higher Order Impulsive Delay Differential Equations
pp. 209-219

Authors: Xiaodi Li

 

Eigenvalue Problems and Oscillation of Linear Hamiltonian Systems
pp. 221-244

Authors: Markus Wahrheit

Positive Periodic Solutions for Higher-order Functional Difference Equations
pp. 245-254

Authors: Weibing Wang and Zhiguo Luo

 

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact